Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 172, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 15, 2016, 12:45 PM MDT for Lincoln County, New Mexico. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2016, 12:45 PM MDT (18:45 UTC)
- Expired
- Sep 15, 2016, 1:18 PM MDT
- In force
- 33 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 126 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 12:42 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2107 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
239
WUUS55 KABQ 151845
SVRABQ
NMC027-151930-
/O.NEW.KABQ.SV.W.0172.160915T1845Z-160915T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1245 PM MDT THU SEP 15 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO...
* UNTIL 130 PM MDT.
* AT 1245 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 22 MILES
NORTHEAST OF ENCINOSO...OR 29 MILES SOUTHEAST OF CORONA...MOVING
SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3388 10536 3404 10527 3400 10490 3372 10505
TIME...MOT...LOC 1845Z 296DEG 9KT 3394 10524
HAIL...1.00IN
WIND...60MPH
$$
342 follow-up statements
624
WWUS55 KABQ 151908
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
108 PM MDT THU SEP 15 2016
NMC027-151930-
/O.CON.KABQ.SV.W.0172.000000T0000Z-160915T1930Z/
LINCOLN-
108 PM MDT THU SEP 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MDT
FOR EAST CENTRAL LINCOLN COUNTY...
AT 108 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 22 MILES NORTH OF
ARABELA...OR 33 MILES SOUTHEAST OF CORONA...MOVING SOUTHEAST AT 10
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3391 10528 3401 10520 3400 10490 3372 10505
TIME...MOT...LOC 1908Z 296DEG 9KT 3391 10518
HAIL...1.00IN
WIND...60MPH
$$
34813
WWUS55 KABQ 151918
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
118 PM MDT THU SEP 15 2016
NMC027-151928-
/O.CAN.KABQ.SV.W.0172.000000T0000Z-160915T1930Z/
LINCOLN-
118 PM MDT THU SEP 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEAST
LINCOLN COUNTY UNTIL 2 PM MDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
CENTRAL NEW MEXICO.
LAT...LON 3391 10528 3401 10520 3400 10490 3372 10505
TIME...MOT...LOC 1915Z 296DEG 9KT 3390 10516
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 12:00 PM MDT, 45 minutes earlier.
Area forecast discussion, Sep 15, 12:00 PM MDT, 45 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1200 PM MDT THU SEP 15 2016 .AVIATION... 18Z TAF CYCLE SCT to ISOLD storms are expected N of I-40 today, with SCT to NMRS convection S of the interstate. Most of the activity will be found E of the CONTDVD, and esepecially E of the central MT chain. Some storms may turn severe across the plains. S and SE low level winds may keep low level humidities moist enough for a return of late night/early morning patchy MVFR and IFR conditions mainly along and E of the Pecos River from the Caprock southward. 44 && .PREV DISCUSSION...355 AM MDT THU SEP 15 2016... .SYNOPSIS... Subtropical moisture will continue to flow northward over northern and central New Mexico today. The atmosphere will destabilize and allow showers and thunderstorms to form favoring central and eastern areas this afternoon and tonight. Another round of severe weather will be possible across the east. A back door cold front will impact eastern portions of the forecast area on Friday and focus the storms there. Moisture levels will gradually dry during the weekend as a Pacific low reforms well to the west and southwest of the state. Temperatures will gradually warm during this period and return to near normal status by Sunday. Moisture will eventually flow northward back over the state sometime next week. This is when the Pacific low draws closer to the state. Shower and thunderstorm chances increase as a result. && .DISCUSSION... Near term weather highlights include another round of severe storms possible this afternoon and evening. Shear profiles and moisture levels change only slightly compared to yesterday and early this morning. Models really pointing towards enhanced storm activity across central areas so bought off on this and increased PoP's for the Rio Grande Valley. Gradual drying trend across the western half on Friday although a back door cold front will provide a catalyst for storm coverage across the east. The weekend is now looking more and more dry with warmer temperatures. This is especially so across western/central areas. The models have been hinting at a cut off low over southern Calif/northern Baja for awhile but they like to jump around on the position. The above mentioned low is expected to usher higher moisture levels northward and over the state as next week progresses. How much is still a big question. Expect the low position to bounce around a bit. ECMWF maintains more tropical influence from a system moving northward along the coastline. The GFS is much less bullish in the northward moving tropical system. 50 && .FIRE WEATHER... Upper low near Yellowstone NP will continue to the east northeast today and tonight, while the broad southward-extending trough fills as it comes across the central Rockies, scraping north NM. As a result the flow aloft will have more of a westerly component, dragging some drier air into west NM. While low lvl moisture is a bit less across much of central NM either side of the Sandias and Manzanos computer fcst models, espec the NAM still indicated some spotty showers and storms developing across or just west of the Rio Grande Valley. There is some potential that less will develop than models indicate, but what does develop may be bordering on dry or at least have pretty small wetting footprints. Farther west very few or no storms are expected today through Sat and perhaps even Sun, though the Gila region may wet up a little Sat or Sun. The eastern plains and west to the east slopes of the central mtn chain will still have a good chance of showers and storms today and Fri, a few of which may again be quite strong to severe, plus any storm will have heavy rain potential. A back door cold front pushing south and west across the east half of the state Fri will help to fire additional storms in the east. Aftn temps will be higher for most areas Thu and Fri, except a modest cooldown of just a few degrees in the far northeast Fri. RH values will lower a little each day, except some modest rises behind the back door front. No ventilation concerns with mostly good to excellent values, the except will be Sun and Mon when most locales should see at least one category reduction. Yet another west coast trough aloft will drop down over or just west of the northern Baja CA area over the weekend. It is depicted by most fcst models to drift even a little farther offshore Sun and Mon, then weaken a bit as it heads toward the sw U.S. in the Tue to Tues night period, though this timing could be a bit fast. With the low so far west of the state over the weekend into Mon, high pressure ridge aloft will build over the state which will limit wetting rains across the state, espec. west then north NM. Moisture from the advancing closed low turned trough should reach NM in the Tue to Wed period with a potentially significant spike in showers and storms for a good portion, if not all, of the fcst area. ECMWF model is still a little slower than the GFS model with this scenario. High temps will be mostly at or below normal Sat then near to above normal from Sunday on. 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Sep 15, 6:09 AM MDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 609 AM MDT THU SEP 15 2016 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 609 AM MDT THU SEP 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORMS ACROSS THE EASTERN PLAINS AND SOUTH CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. LARGE HAIL AND STRONG WIND GUSTS ARE THE MAIN THREAT BUT CANT RULE OUT A TORNADO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO POSSIBLY SEVERE STORMS ARE EXPECTED ACROSS THE EASTERN PLAINS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ACROSS THE EASTERN PLAINS DURING THE AFTERNOON AND EVENING FOR SEVERE STORMS. 50
In the hours before
Special weather statement, Sep 15, 11:24 AM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1124 AM MDT THU SEP 15 2016 NMZ523-533-151800- CENTRAL HIGHLANDS-GUADALUPE COUNTY- 1124 AM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND EAST CENTRAL TORRANCE COUNTIES UNTIL NOON MDT... AT 1124 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF VAUGHN...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VAUGHN. THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 187 AND 204. && LAT...LON 3440 10489 3434 10533 3453 10540 3473 10500 TIME...MOT...LOC 1724Z 244DEG 33KT 3445 10526 40
Special weather statement, Sep 15, 12:12 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1212 PM MDT THU SEP 15 2016 NMZ522-523-151845- ESTANCIA VALLEY-CENTRAL HIGHLANDS- 1212 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TORRANCE COUNTY UNTIL 1245 PM MDT... AT 1212 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF ESTANCIA...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL TORRANCE COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3472 10593 3487 10596 3496 10565 3470 10558 TIME...MOT...LOC 1812Z 259DEG 12KT 3480 10586 34
Special weather statement, Sep 15, 12:29 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1229 PM MDT THU SEP 15 2016 NMZ507-519-151900- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS- 1229 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BERNALILLO AND NORTHWESTERN VALENCIA COUNTIES UNTIL 100 PM MDT... AT 1229 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES SOUTHEAST OF MESITA...OR 21 MILES SOUTHEAST OF LAGUNA PUEBLO... MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN BERNALILLO AND NORTHWESTERN VALENCIA COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3471 10721 3483 10729 3501 10702 3477 10686 TIME...MOT...LOC 1829Z 258DEG 20KT 3479 10716 34
Special weather statement, Sep 15, 12:34 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1234 PM MDT THU SEP 15 2016 NMZ539-151900- EASTERN LINCOLN COUNTY- 1234 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL 100 PM MDT... AT 1234 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES NORTHEAST OF ENCINOSO...OR 29 MILES SOUTHEAST OF CORONA...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LINCOLN COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3386 10534 3405 10529 3402 10492 3375 10500 TIME...MOT...LOC 1834Z 284DEG 16KT 3395 10523 34
Special weather statement, Sep 15, 12:34 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1234 PM MDT THU SEP 15 2016 NMZ526-539-151900- SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 1234 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL 100 PM MDT... AT 1234 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF LINCOLN...OR 26 MILES NORTHEAST OF RUIDOSO...MOVING EAST AT 20 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PICACHO...ARABELA AND SUNSET. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3343 10537 3361 10532 3358 10495 3331 10503 TIME...MOT...LOC 1834Z 284DEG 16KT 3351 10527 34
Special weather statement, Sep 15, 12:37 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1237 PM MDT THU SEP 15 2016
NMZ540-151915-
SOUTHWEST CHAVES COUNTY-
1237 PM MDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
115 PM MDT...
AT 1237 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHEAST OF ELK...OR 28 MILES EAST OF CLOUDCROFT...MOVING EAST
AT 20 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3290 10535 3296 10533 3296 10531 3301 10532
3309 10530 3307 10492 3279 10501
TIME...MOT...LOC 1837Z 284DEG 16KT 3299 10524
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 6:38 PM MDT | Special Weather Statement | ABQ | Quay | 37 min |
| Sep 14, 7:43 PM MDT | Special Weather Statement | ABQ | Curry | 32 min |
| Sep 14, 8:38 PM MDT | Special Weather Statement | ABQ | Mora | 52 min |
| Sep 14, 9:18 PM MDT | Special Weather Statement | ABQ | Union | 42 min |
| Sep 14, 9:40 PM MDT | Special Weather Statement | ABQ | De Baca | 50 min |
| Sep 14, 10:07 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 23 min |
| Sep 14, 10:29 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Roosevelt | 46 min |
| Sep 14, 10:32 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Sep 14, 11:07 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Roosevelt | 38 min |
| Sep 14, 11:17 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Sep 14, 11:40 PM MDT | Special Weather Statement | ABQ | Quay | 50 min |
| Sep 14, 11:50 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 40 min |
| Sep 15, 12:07 AM MDT | Tornado Warning | ABQ | Roosevelt | 23 min |
| Sep 15, 12:29 AM MDT | Tornado Warning | ABQ | Curry, Roosevelt | 31 min |
| Sep 15, 12:32 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 43 min |
| Sep 15, 12:34 AM MDT | Special Weather Statement | ABQ | Union | 41 min |
| Sep 15, 12:43 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Roosevelt | 2 hr |
| Sep 15, 1:04 AM MDT | Special Weather Statement | ABQ | Harding | 41 min |
| Sep 15, 1:13 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 47 min |
| Sep 15, 1:18 AM MDT | Special Weather Statement | ABQ | Union | 42 min |
| Sep 15, 1:30 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 11 min |
| Sep 15, 1:37 AM MDT | Areal Flood Advisory | ABQ | Union | 83 min |
| Sep 15, 1:43 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 32 min |
| Sep 15, 2:19 AM MDT | Special Weather Statement | ABQ | Harding | 26 min |
| Sep 15, 2:23 AM MDT | Special Weather Statement | ABQ | Quay | 52 min |
| Sep 15, 3:28 AM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| Sep 15, 3:33 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 117 min |
| Sep 15, 3:41 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 34 min |
| Sep 15, 6:19 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 116 min |
| Sep 15, 11:24 AM MDT | Special Weather Statement | ABQ | Guadalupe | 36 min |
| Sep 15, 11:38 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 52 min |
| Sep 15, 12:12 PM MDT | Special Weather Statement | ABQ | Torrance | 33 min |
| Sep 15, 12:17 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln | 43 min |
| Sep 15, 12:25 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 37 min |
| Sep 15, 12:29 PM MDT | Special Weather Statement | ABQ | Valencia | 31 min |
| Sep 15, 12:34 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Sep 15, 12:37 PM MDT | Special Weather Statement | ABQ | 38 min | |
| Sep 15, 12:49 PM MDT | Severe Thunderstorm Warning | ABQ | Valencia | 26 min |
| Sep 15, 12:52 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 53 min |
| Sep 15, 1:04 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Sep 15, 1:06 PM MDT | Special Weather Statement | ABQ | Guadalupe | 24 min |
| Sep 15, 1:10 PM MDT | Special Weather Statement | ABQ | Lincoln | 35 min |
| Sep 15, 1:17 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 43 min |
| Sep 15, 1:30 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln | 2 hr |
| Sep 15, 1:39 PM MDT | Special Weather Statement | ABQ | Valencia | 36 min |
| Sep 15, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Sep 15, 1:46 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 44 min |
| Sep 15, 1:52 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 23 min |
| Sep 15, 2:00 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 45 min |
| Sep 15, 2:04 PM MDT | Tornado Warning | ABQ | Chaves | 26 min |
| Sep 15, 2:23 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Sep 15, 2:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Sep 15, 2:33 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Sep 15, 2:37 PM MDT | Tornado Warning | ABQ | Chaves | 38 min |
| Sep 15, 2:41 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 49 min |
| Sep 15, 2:54 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Sep 15, 2:59 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Sep 15, 3:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Sep 15, 3:30 PM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Sep 15, 3:37 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 83 min |
| Sep 15, 3:40 PM MDT | Special Weather Statement | ABQ | 20 min | |
| Sep 15, 4:03 PM MDT | Special Weather Statement | ABQ | Otero | 27 min |
| Sep 15, 4:13 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 47 min |
| Sep 15, 4:18 PM MDT | Special Weather Statement | ABQ | Otero | 27 min |
| Sep 15, 4:42 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 93 min |
| Sep 15, 4:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 41 min |
| Sep 15, 4:53 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Sep 15, 5:16 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 119 min |
| Sep 15, 5:19 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 15 min |
| Sep 15, 5:27 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Sep 15, 5:59 PM MDT | Special Weather Statement | ABQ | Roosevelt | 31 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.